Go to content
UR Home

The $$L^2$$ L 2 -Alexander torsion for Seifert fiber spaces

Herrmann, Gerrit (2017) The $$L^2$$ L 2 -Alexander torsion for Seifert fiber spaces. Archiv der Mathematik 109 (3), pp. 273-283.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.1007/s00013-017-1062-z


Abstract

We calculate the L-2-Alexander torsion for Seifert fiber spaces and graph manifolds in terms of the Thurston norm.


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics
Identification Number:
ValueType
10.1007/s00013-017-1062-zDOI
Keywords:3-MANIFOLDS; INVARIANT; KNOTS; VOLUME; Seifert fiber space; L-2-Alexander torsion; Thurston norm
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:39232
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons